Doctor insights on:
Knee Pain And Cortisone Shot
Popping sounds in neck, ear pain, knee pain in both knees, cortisone shot in knees didn't help. Bursitis?
Knee pain 2yrs rec'd cortisone inj cause from hyperextend knee from foot drop consulted ortho said no more cortisone inj pres meloxicam 7.5mg ideas
Foot drop: Usually (but not always) comes from a problem (compression/severance/injury) to the common peroneal nerve, which runs along the outside of the knee just below it (not the typical place where knee injections are given). Your foot drop may or may have been caused by the injection, but your doctor probably wants to err on the side of caution. ...Read moreSee 1 more doctor answer
My knee was drained+given a cortisone shot 7 weeks ago.Knee still painful.Could the pain be just muscle pain+ not bad pseudogout flare/arthritis/tear?
Can cortisone injections to elbow cause avascular necrosis of elbow? I had 4 injections. Last two to elbow joint
I have very little cartilage in knee very painful all the time had shots mobic (meloxicam) knee brace pain meds pt have bone spurs nothing helps help opinions?
Maybe, but...: Cortisone in the capsule and joint can help reduce any inflammation present temporarily. However, unless you have had very significant trauma in the past or an unusual congenital variation of your knee, then bone to bone pain in a patient your age would be unlikely. You need to have a complete work-up to find the cause of your knee pain. Then you can plan a treatment program with your Doctor. ...Read moreSee 2 more doctor answers
If I had 4 injections of Hyalgan and it didn't help the knee pain would Synvisc, (hylan g-f 20) Eufflexa, Supartz or Orthovisc help the pain?
Severe sciatic leg pain 3 mths, stretching an pt bring on severe low back pain, just got cortisone shot, waiting 4 relief, can I still avoid surgery?
Potentially: The majority of caes of sciatica will resolve over time or respond to nonoperative care. It also depends in part on the cause of the sciatica. For example, a disc herniation will heal but a bone spur does not. Among the strongest nonoperative interventions are usually done by an interventional spine specialist and include a nerve root block for sciatica. Thank you for your question. ...Read moreSee 1 more doctor answer
Given levaquin (levofloxacin) and antibiotic shot in rump for pneum. Now having severe pain in hip joint on injection leg also shoulder pain. Is this side affect?
Not normally from: Levaquin (levofloxacin). Some people will have myalgias from intermuscular injections, but not joint pain as often. There is evidence linking Levaquin (levofloxacin) and development of neuropathy, but usually a single dose would not cause it and most likely not in the shoulder. You may have inflammation from the pneumo irritating past arthritis. Pay attention to any other unusual symptoms and check back with your doc. ...Read more
I received a cortisone injection in my knee 3 days ago. Since then I've had excruciating lower leg pain. Can cortisone cause this ?
Heavy pain left calf and shin. Doc gave me steroid shot left hip. Pain subsided. Now pain in left heal/bottom of foot. What can cause this?
The shot... maybe: If, in the process of injecting your hip, the tip of the needle touched the sciatic nerve, that would explain referred pain in your heel and foot. If this is the case, it should resolve over time. I would certainly report this new finding to the doctor who gave you the shot. Hope this helps. Feel better! ...Read moreSee 1 more doctor answer
Tendonitis of the knee pain increasing no pain killers anti flam meds working wearing knee brace pain travelling down leg now ?
Might need to see Dr: There are many causes of knee pain. Tendinitis generally doesnt respond to medications. A physiotherapist might be helpful re your bracing. Suggest get it checked if worsening. Here is a generic article on knee pain see if any fit to discuss with your doctor: http://patient.info/doctor/knee-assessment ...Read moreSee 1 more doctor answer
Check with pain doc: Leg weakness after epidural injections is alwasy concerning and may indicate some injury to a nerve or surrounding area. You must get this checked out with your pain doctor. It may be the that the epdidural steroids unmasked an underlying nerve injury that was present before the injection or it may be new. ...Read more
Cervical steroid injection caused severe shoulder pain. 18 days later getting worse. Huge bruse and swelling band on arm?
Get checked: You would certainly want to be checked immediately. There are multiple potential causes, from potential complications from the epidural to conditions that may be unrelated to the neck or epidural but could still be dangerous such as an axillary vein thrombosis. Thank you for your question. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Cortisone shots in the knee
- Effects of cortisone shot in knee
- Is a cortisone shot in the knee painful?
- Ask a doctor a question free online
- Side effects of a cortisone shot in the knee
- Cortisone shot in shoulder pain after
- Can a cortisone shot fix a meniscus tear in the knee?
- What to do after cortisone shot in knee?
- Talk to a pharmacologist online for free